Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Equivalence Theorem for Embeddings of Compact Absolute Neighborhood Retracts

J. L. Bryant and C. L. Seebeck
Proceedings of the American Mathematical Society
Vol. 20, No. 1 (Jan., 1969), pp. 256-258
DOI: 10.2307/2036004
Stable URL: http://www.jstor.org/stable/2036004
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Equivalence Theorem for Embeddings of Compact Absolute Neighborhood Retracts
Preview not available

Page Thumbnails

  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258